Thunderstorm Wind, Clark
- When
- June 11, 11:00 PM CST
- Where
- Clark County, 11 mi S of Sitka
- Measured
- 52 kt (60 mph) estimated gust
- Reported by
- GENERAL PUBLIC
- Coordinates
- 37.017, -99.667
A few one to two inch tree limbs were blown down.
1 thunderstorm wind, as filed by the National Weather Service.
Every event with a place to put it. Tap one for its entry below.
Deaths and injuries are direct and indirect together, as the offices filed them. Damage is property and crops in the dollars of the year, not adjusted for inflation, and only where an office estimated it.
The local office's own words before the first event, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Dodge City, KS wrote its last area forecast discussion before the first event at Jun 11, 1:53 PM CST, 9 hours 7 minutes earlier.
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE DODGE CITY KS 253 PM CDT SAT JUN 11 2005 .DISCUSSION... DAYS 1-2... WEAK FRONTAL BOUNDARY LEFT OVER FROM THE FIRST UPPER WAVE EXTENDS FROM THE AMARILLO AREA NORTHEAST TO ALVA TO CONCORDIA. VISIBLE IMAGERY IS SHOWING HINTS OF SOME DEVELOPMENT SOUTHWEST OF AMARILLO ON THIS BOUNDARY AND THIS COULD BE THE TREND FOR THE REMAINDER OF THE AFTERNOON TO THE NORTHEAST OF THERE, POSSIBLY CLIPPING MY SOUTHEAST ZONES. IN ADDITION, TOWERING CU HAVE BEEN INCREASING OVER THE HIGHER TERRAIN OF NORTHEAST NM. MODELS ARE FORECASTING THIS ACTIVITY TO MOVE GENERALLY OFF TO THE EAST NORTHEAST AND CONGEAL INTO AN MCS THAT WOULD MOVE ACROSS THE PANHANDLES AND WESTERN OK. THE NORTHERN PORTION OF THIS CLUSTER MAY MOVE ACROSS OUR SOUTHERN HALF OF COUNTIES SO WILL LEAVE FORECAST ALONE. DUE TO THE UNCERTAINTY AS TO WHERE THE HEAVIEST RAIN WILL SET UP, WHICH COULD BE TO OUR SOUTH, HAVE DECIDED NOT TO HOIST A FLOOD WATCH. COULD SEE MORE DEVELOPMENT DURING THE EARLY MORNING ON SUNDAY IN THE WARM ADVECTION REGIME AHEAD OF THE APPROACHING WAVE. AFTER THIS ACTIVITY MOVES EAST, INSOLATION AHEAD OF THE DRYLINE MAY OCCUR ACROSS THE WEST WHICH COULD MAKE THINGS INTERESTING. THE FLY IN THE OINTMENT WILL BE WHERE THE OUTFLOW BOUNDARY SETS UP FROM THE PREVIOUS CONVECTION. THIS BOUNDARY COULD VERY WELL SET UP SOUTH OF KS WHICH WOULD KEEP THE REAL NASTY WEATHER THERE ALSO. AT ANY RATE, SUPERCELLS WILL LIKELY DEVELOP NEAR THE BOUNDARY INTERSECTION AND THEN SOUTH ALONG THE DRYLINE BY AFTERNOON AS UPPER WAVE IS FORECASTED TO BE NEAR DRYLINE DURING PEAK HEATING. THIS ACTIVITY WILL LIKELY CONGEAL INTO A SQUALL LINE THAT WILL MARCH ITS WAY EAST AND NORTHEAST DURING THE EVENING AND OVERNIGHT HOURS ACROSS WESTERN KS. DAYS 3-7... FORECAST CHALLENGES IN THE EXTENDED ARE MAINLY TEMPERATURES AND A CHANCE FOR THUNDER MONDAY NIGHT AND THURSDAY. AM NOT TO THRILLED WITH RAINFALL CHANCES THROUGH THIS WHOLE PERIOD ESPECIALLY LATER AS AN UPPER LEVEL RIDGE SETS UP. COULD HAVE SOME LINGERING THUNDER ON MONDAY NIGHT WITH GOOD MOISTURE IN BACK OF COLD FRONT ALONG WITH COLD POOL AND ASSOCIATED UPPER LEVEL LOW TO THE NORTH IN THE EAST OR NORTHEAST CWA. THEN WITH RETURNING MOISTURE WITH UPSLOPE COULD HAVE MORE THUNDER ON THURSDAY. OTHERWISE RIDGE THEN BUILDS IN WITH SOME UPPER LEVEL WARMING. HOWEVER MAY NEED TO WATCH CHANCES FOR MCSS ON EAST SIDE OF RIDGE DEPENDING WHERE THE EXACT RIDGE LINE SETS UP. WILL CONTINUE WITH OVERNIGHT LOWS IN THE UPPER 50S WITH HIGHS IN THE 80S WHICH IS PRETTY CLOSE TO NORMAL, MAYBE SLIGHTLY LOWER. && .PRELIMINARY POINT TEMPS/POPS... DDC 61 79 61 83 / 50 50 60 0 GCK 60 79 60 83 / 50 50 60 0 EHA 58 83 59 85 / 50 50 50 0 LBL 59 82 61 86 / 50 50 60 0 HYS 61 79 61 82 / 30 60 60 20 P28 64 82 63 86 / 50 60 60 20 && .DDC WATCHES/WARNINGS/ADVISORIES... .KS...NONE. && LACY/06
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE DODGE CITY KS 458 AM CDT SAT JUN 11 2005 KSZ030-031-043>046-061>066-074>081-084>090-121000- BARBER-CLARK-COMANCHE-EDWARDS-ELLIS-FINNEY-FORD-GRANT-GRAY-HAMILTON- HASKELL-HODGEMAN-KEARNY-KIOWA-LANE-MEADE-MORTON-NESS-PAWNEE-PRATT- RUSH-SCOTT-SEWARD-STAFFORD-STANTON-STEVENS-TREGO- 458 AM CDT (358 AM MDT) SAT JUN 11 2005 THIS HAZARDOUS WEATHER OUTLOOK IS FOR SOUTHWEST KANSAS. .DAY ONE...TODAY AND TONIGHT THUNDERSTORMS ARE EXPECTED TO DEVELOP THIS EVENING AND TONIGHT. THESE STORMS WILL CONTAIN HEAVY RAIN AND POSSIBLY LARGE HAIL. .DAYS TWO THROUGH SEVEN...SUNDAY THROUGH FRIDAY THUNDERSTORMS WILL BE WIDESPREAD ON SUNDAY. LOCALLY HEAVY RAINS ARE POSSIBLE. .SPOTTER ACTIVATION STATEMENT... A FEW STORM SPOTTERS MAY BE NEEDED TONIGHT. FINCH
The Dodge City radar (KDDC), 87 km away, was scanning. The volume nearest the first event began at 05:02 UTC.
1 thunderstorm wind. Local standard time, as filed.
A few one to two inch tree limbs were blown down.
After NWS Directive 10-1605, the rules offices file Storm Data by.
Every storm in Kansas in 2005Every state in 2005This day in weather historyWarnings in Kansas, June 2005
NOAA National Centers for Environmental Information, Storm Events Database, compiled from the National Weather Service’s monthly Storm Data. Complete through 2026-06; NCEI adds each month about 75 days after it ends and revises past years a few times a year. Rebuilt 2026-09-24. Each event’s entry at NCEI: 5460431.